# SDR AALA202201210627

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A300*
- Aircraft serial: 7541
- Aircraft time: 14,293 hours, 5,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR ARMING VERY VERY DIFFICULT TO MOVE. LUBRICATED 4L DOOR ARMING HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-00.
